p -adic cycles

Bernard Dwork

Publications Mathématiques de l'IHÉS (1969)

  • Volume: 37, page 27-115
  • ISSN: 0073-8301

How to cite


Dwork, Bernard. "$p$-adic cycles." Publications Mathématiques de l'IHÉS 37 (1969): 27-115. <http://eudml.org/doc/103902>.

author = {Dwork, Bernard},
journal = {Publications Mathématiques de l'IHÉS},
language = {eng},
pages = {27-115},
publisher = {Institut des Hautes Études Scientifiques},
title = {$p$-adic cycles},
url = {http://eudml.org/doc/103902},
volume = {37},
year = {1969},

AU - Dwork, Bernard
TI - $p$-adic cycles
JO - Publications Mathématiques de l'IHÉS
PY - 1969
PB - Institut des Hautes Études Scientifiques
VL - 37
SP - 27
EP - 115
LA - eng
UR - http://eudml.org/doc/103902
ER -


  1. [1] B. DWORK, Norm residue symbol in local number fields, Abh. Math. Sem. Univ. Hamburg, 22 (1958), pp. 180-190. Zbl0083.26001MR20 #4541
  2. [2] B. DWORK, On the zeta function of a hypersurface, Publ. Math. I.H.E.S., 12 (1962), pp. 5-68. Zbl0173.48601MR28 #3039
  3. [3] B. DWORK, A deformation theory for the zeta function of a hypersurface, Proc. Int. Cong. Math., Stockholm, 1962. Zbl0196.53302
  4. [4] B. DWORK, On the zeta function of a hypersurface, II, Annals of Math., 80 (1964), pp. 227-299. Zbl0173.48601MR32 #5654
  5. [5] P. GRIFFITHS, Periods of integrals of an algebraic manifold, Notes, Univ. of Calif., Berkeley, 1966. 
  6. [6] P. GRIFFITHS, On the period matrices and monodromy of homology in families of algebraic varieties, Publ. Math. I.H.E.S. (to appear). 
  7. [7] W. HODGE, Theory and applications of harmonic integrals, Cambridge, 1952. Zbl0048.15702MR14,500b
  8. [8] N. KATZ, On the differential equations satisfied by period matrices, Publ. Math. I.H.E.S., 35 (1968), pp. 71-106. Zbl0159.22502MR39 #4168
  9. [9] M. KRASNER, Prolongement analytique uniforme et multiforme dans les corps valués complets, Colloque Int. C.N.R.S., n° 143, Paris, 1966. Zbl0139.26202MR34 #4246
  10. [10] S. LANG and A. WEIL, Number of points of varieties in finite fields, Amer. J. Math., 76 (1954), pp. 819-827. Zbl0058.27202MR16,398d
  11. [11] J. MANIN, The Hasse-Witt matrix of an algebraic curve, Amer. Math. Soc. Translations, ser. 2, 45 (1965). Zbl0148.28002
  12. [12] D. REICH, A p-adic fixed point formula, Amer. J. Math. (to appear). Zbl0213.47502
  13. [13] S. SHATZ, The cohomology of certain elliptic curves over local and quasi-local fields, Ill. J. Math., 11 (1967). Zbl0146.42301MR35 #6683
  14. [14] H. WEBER, Lehrbuch der algebra, vol. III, Chelsea Publ. Co., N. Y. Zbl29.0064.01
  15. [15] A. GROTHENDIECK, Theorèmes de dualité pour les faisceaux algébriques cohérents, Sem. Bourbaki, n° 149 (1957). 
  16. [16] B. DWORK, On the rationality of the zeta function, Amer. J. Math., 82 (1960), pp. 631-648. Zbl0173.48501MR25 #3914
  17. [17] B. DWORK, A deformation theory for singular hypersurfaces, Proc. Int. Colloq. Alg. Geom., Tata Inst. Fund Res. Bombay, 1968. Zbl0218.14014
  18. [18] G. WASHNITZER, Some properties of formal schemes, Notes, Princeton Univ., 1963-1964. 
  19. [19] J.-P. SERRE, Abelian l-adic representations and elliptic curves, W. A. Benjamin, Inc., New York, 1968. Zbl0186.25701MR41 #8422
  20. [20] D. N. CLARK, A note on the p-adic convergence of solutions of linear differential equations, Proc. Amer. Math. Soc., 17 (1966), pp. 262-269. Zbl0147.31101MR32 #4350
  21. [21] R. FRICKE, Die Elliptischen Funktionen und ihre Anwendungen, vol. II, Leipzig, 1922. JFM48.0432.01

Citations in EuDML Documents

  1. Steven Sperber, Yasutaka Sibuya, On the p -adic continuation of the logarithmic derivative of certain hypergeometric functions
  2. B. Dwork, On p - adic differential equations IV generalized hypergeometric functions as p - adic analytic functions in one variable
  3. B. M. Dwork, On p -adic differential equations. The Frobenius structure of differential equations
  4. Bernard Dwork, Singular residue classes which are ordinary for F ( a , b , c , λ )
  5. Philippe Robba, Croissance des solutions d'une équation différentielle homogène
  6. Kaori Ota, On special values of generalized p-adic hypergeometric functions
  7. B. Dwork, On the Tate constant
  8. Bernard Dwork, On the Tate constant
  9. G. Gerotto, Congruenze per integrali ellittici
  10. S. Sperber, Congruence properties of the hyperkloosterman sum

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.